# SDR ASAA2012111093272

- Difficulty date: November 10, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 22,223 hours, 6,675 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED.  EXTINGUISHES WITH MASTER CAUTION RESET.  RT PACK ZONE CONTROL LOGGED RAM AIR ACT FAULT,  FAULT CLEARED & TESTS NORMAL REF 21-61-00.
